# SDR C2XA09RI055

- Difficulty date: March 27, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 22,708 hours, 16,911 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Missing
- Location: Cabin Door
- Part time: 22,708 hours, 16,911 cycles
- Component: Cabin Door, Emb
- Component part number: 14533333401
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2093 - EWR - FLIGHT CREW REPORTED MAIN CABIN DOOR DIFFICULT TO OPEN AND CLOSE.  EWR MX FOUND A MISSING BOLT ON INNER HANDLE BOX.  MX INSTALLED BOLD AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
